# SDR CA960614022

- Difficulty date: March 19, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Emb EMB-120
- Engine: Pwa PW118
- System (JASC): 7250 · Turbine Section
- Part: Bolts
- Part number: MS969611
- Condition: Broken
- Location: Interstage Flang
- Part time: 13,584 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)BOLT FOUND LODGED IN POWER TURBINE BLADE ON ROUTINE BORESCOPE INSPECTION. 2 BROKEN BOLTS ON THE INTERSTAGE CASE FLANGE. SEVERE CORROSION AT ALL BOLT POSITIONS OF THE INTERSTAGE CASE REAR FLANGE. THIS  ENGINE WAS PRE SB 21175.
